Communications in Mathematical Physics

, Volume 317, Issue 1, pp 69-97

First online:

Multi-Vortex Non-radial Solutions to the Magnetic Ginzburg-Landau Equations

  • F. TingAffiliated withDepartment of Mathematical Sciences, Lakehead University Email author 
  • , J. WeiAffiliated withDepartment of Mathematics, Chinese University of Hong Kong

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We show that there exists multi-vortex, non-radial, finite energy solutions to the magnetic Ginzburg-Landau equations on all of \({\mathbb{R}^2}\) . We use Lyapunov-Schmidt reduction to construct solutions which are invariant under rotations by \({\frac{2 \pi}{k}}\) (but not by rotations in O(2) in general) and reflections in the x− axis for some k ≥ 7.